Addiction: Substance Abuse Community
The fourth day...
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

The fourth day...

First,  this is my fifth time trying to withdrawal from opiates, and, as usual, the fourth day always seems to be the hardest.  I used a little bit yesterday (on the fourth day) and am wondering if this will set me back.  I rationalized using it (us drug abusers are good at rationalizing) by telling myself that if I used a little bit then I would eat, drink, and sleep (all three of which I did.)  

Also, I'm using a drug called catapres, which a friend gave me and told me it was a generic form of clonodine.  Is this true?  I couldn't find anything on the RX search engines.

And third, I've been taking valium (sometimes up to 50mg a day) for the last 4 or 5 days.  I only have about 7 10mg pills left and am wondering if there's any chance that I've developed a tolerance in the past 5 days of valium use.  I'm thinking not, but the last thing I want to do is go through benzo withdrawal after going through narcotic withdrawal.

Thanks for both this board and any help you can give me,

MH
Related Discussions
5 Comments Post a Comment
Blank
Avatar_f_tn
Yah, day-4 is one of the worst for me for alcohol withdrawal too. I am about to enter it for the unmpteenth time. It sucks!
Blank
Avatar_n_tn
Dear MH.

The fourth day may suck, but you're not far away from the other side. So using is the wrongest decision you could possibly take.
I remember having done the same thing a few times with an inevitable result: relapse.
So, if you still hide some smack somewhere, I strongly recommend
you get rid of it.
As to valium, I think it's a valuable help to get you some hours of sleep, which for me is the critical issue in medium to late withdrawal. If you've been taking it for 5 days, no chance you're hooked on it. You're probably taking too much. Slow down and in a few days forget about it. Hold in there & good luck.
Blank
Avatar_n_tn
Normally third day is the worse.

Trust me fifty Mil of valium a day while withdrawing won't hurt you as long as you don't take it for more than a week to ten days. It takes the edge off.

Has the catapres Helped? I heard that it helps but I have not been able to find out much about it.

it's going to take seven to ten days so just hold in there. The one little relapse wasn't too bad. A little sleep won't hurt but don't do it again or it will never end.

A one time fix in the middle of withdrawal actually helps, if you only do it once.

It helps the body get a little rest, and food and helps you be in a little bit better shape.

But it should all be downhill from now. Just don't use again if you really want to stop.

Good Luck.
Blank
Avatar_n_tn
A STING AND BANG A LING A LANG A DANG!! HA HA HA CHEER UP! IT GETS BETTER FROM NOW ON!!
Blank
Avatar_n_tn

A TOM-TOM, YOU SOUND LIKE A DING-A-LING!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
480448_tn?1397235344
Blank
nursegirl6572
PA
1970885_tn?1385151576
Blank
kyle505
Sacramento, CA
3092482_tn?1383176848
Blank
weaver71
CA
2083449_tn?1381358308
Blank
Sonrissa
NV
5347058_tn?1381192026
Blank
ariley13
Boston, MA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN